RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 5, Pages 103–126 (Mi izv45)  

This article is cited in 1 scientific paper (total in 1 paper)

Sets of regular growth of functions in a half-plane. II

K. G. Malyutin


Abstract: A multiple interpolation problem is solved in the class of functions of completely regular growth in the closed upper half-plane which have a prescribed indicator and relative to a given proximal order, as well as in the class of functions analytic in the half-plane which have an indicator that does not exceed a prescribed one.

Full text: PDF file (1647 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:5, 983–1006

Bibliographic databases:

MSC: 30D15, 30D35, 30E05
Received: 16.12.1993

Citation: K. G. Malyutin, “Sets of regular growth of functions in a half-plane. II”, Izv. RAN. Ser. Mat., 59:5 (1995), 103–126; Izv. Math., 59:5 (1995), 983–1006

Citation in format AMSBIB
\Bibitem{Mal95}
\by K.~G.~Malyutin
\paper Sets of regular growth of functions in a~half-plane.~II
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 5
\pages 103--126
\mathnet{http://mi.mathnet.ru/izv45}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1360638}
\zmath{https://zbmath.org/?q=an:0871.30028}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 5
\pages 983--1006
\crossref{https://doi.org/10.1070/IM1995v059n05ABEH000045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UH54100008}


Linking options:
  • http://mi.mathnet.ru/eng/izv45
  • http://mi.mathnet.ru/eng/izv/v59/i5/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. B. V. Vynnyt'skyi, V. L. Sharan, I. B. Sheparovych, “On an interpolation problem in the class of functions of exponential type in a half-plane”, Ufa Math. J., 11:1 (2019), 19–26  mathnet  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:187
    Full text:57
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019